Translator Disclaimer
1997 On a quasilinear system involving $K$-Hessian operators
Yuri Bozhkov
Adv. Differential Equations 2(3): 403-426 (1997).

Abstract

Existence and nonexistence results for a nonlinear system which contains two Hessian operators are proved using the Mountain Pass Theorem and the Pucci-Serrin identity.

Citation

Download Citation

Yuri Bozhkov. "On a quasilinear system involving $K$-Hessian operators." Adv. Differential Equations 2 (3) 403 - 426, 1997.

Information

Published: 1997
First available in Project Euclid: 23 April 2013

zbMATH: 1023.35501
MathSciNet: MR1441850

Subjects:
Primary: 35F30
Secondary: 35J60

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.2 • No. 3 • 1997
Back to Top